| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas alleging he pump had no power.The reporter stated the battery compartment was cracked and the yellow o-ring of the battery cap was visible with the cap secured to the pump.The reporter denied damage to the battery cap.The reporter was unable/unwilling to provide information regarding when the battery cap had last been replaced on this pump.The reporter denied moisture in the pump.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 24-jun-2019 with the following findings: during investigation, the battery compartment was cracked at the left side of the grip pad from the threads to the case seal.The battery cap was stripped, and was unable to secure to power up the pump.A test battery cap was secured to the pump, and powered it up.The pump was run for 12 hours with the test battery cap, and no power losses or reboots were duplicated.No internal moisture was found.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.